MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION®; DIMENSION® CARDIAC TROPONIN I FLEX® REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION®; DIMENSION® CARDIAC TROPONIN I FLEX® REAGENT CARTRIDGE
Model Number 10444896
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding discordant falsely elevated cardiac troponin-i (ltni) patient sample results obtained on two (2) patient samples on a dimension xpand with hm system.Siemens is investigating the issue.
 
Event or Problem Description
Discordant falsely elevated cardiac troponin-i (ltni) patient sample results were obtained on two (2) patient samples on a dimension xpand with hm system.The discordant results were reported to the physician(s) and were not questioned.The same samples were reprocessed on a non-siemens instrument on the same date and lower results, considered correct, were obtained.The two (2) samples were initially processed on the non-siemens instrument and lower results, considered correct, were obtained and reported previously.Therefore, no corrected reports were issued.There are no known reports of patient intervention or adverse health consequences due to the discordant falsely elevated cardiac troponin-i (ltni) patient sample results.
 
Additional Manufacturer Narrative
Siemens healthcare diagnostics inc.Has investigated the event of discordant falsely elevated results with cardiac troponin i (ltni) on the dimension xpand with hm system with lot ea2314.Siemens has confirmed that dimension cardiac troponin i (ltni) lot ea2314 shows a positive bias with lithium heparin plasma samples from individuals that are expected to be below the 99th percentile of 0.07 ng/ml [0.07 ug/l].Troponin values as high as 0.20 ng/ml [0.20 ug/l] have been observed with lithium heparin plasma that are expected to be within the 99th percentile.Serum samples collected from normal, healthy individuals whose results fall within the reference interval or below the 99th percentile of 0.07 ng/ml [0.07 ug/l] were not impacted by this issue.Urgent medical device correction, dc-22-02.A.Us dated may 18, 2022 and urgent field safety notice dc-22-0-02.A.Ous dated may-2022 was sent to all customers who had been shipped dimension cardiac troponin i (ltni) lot ea2314.Siemens recommended that customers use serum patient samples only when processing samples with ltni lot ea2314.The customer was instructed to discard ltni lot ea2314 if their laboratory is not able to use serum samples.Initial mdr 2517506-2022-00082 was filed on 22-apr-2022.

Brand Name
DIMENSION®
Common Device Name
DIMENSION® CARDIAC TROPONIN I FLEX® REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
james morgera
500 gbc drive
po box 6101
newark, DE 19714-6101
MDR Report Key14186124
Report Number2517506-2022-00082
Device Sequence Number4961906
Product Code MMI
UDI-Device Identifier00842768013904
UDI-Public00842768013904
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K010313
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 05/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/10/2022
Device Model Number10444896
Device Catalogue NumberRF521 SMN 10444896
Device Lot NumberEA2314
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/28/2022
Supplement Date Received by Manufacturer04/27/2022
Initial Report FDA Received Date04/22/2022
Supplement Report FDA Received Date05/25/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/09/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2517506-05/24/2022-002-C
Patient Sequence Number1
Patient SexUnknown